# SDR VTZA98236

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- System (JASC): 7710 · Power Indicating System
- Part: Tach Gen
- Part number: AG44AF
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6193 - IAD-JFK - DURING CLIMB, THE FLT CREW EXPERIENCED A FAILURE OF THE LEFT ENGINE RPM INDICATION.  CREW NOTIFIED DISPATCH AND MAINTENANCE CONTROL AND RETURNED TO IAD.  MAINTENANCE CONTROL NOTIFIED LINE MAINTENANCE OPERATIONS AND MECHANICS WERE DISPATCHED TO THE AIRCRAFT.  MAINTENANCE FOUND THAT THE LEFT ENGINE TACH GENERATOR HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE TACH GENERATOR, PERFORMED REQUIRED ENGINE RUN VERIFICATIONS AND RELEASED THE AIRCRAFT FOR SERVICE.  (M)
